MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; CORONARY DRUG-ELUTING STENT

MEDTRONIC IRELAND RESOLUTE ONYX RX; CORONARY DRUG-ELUTING STENT
Model Number RONYX30012UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a lesion in the lad.There were no issues noted when removing the device from the protective hoop.The device was not inspected.It was reported that the stent dislodged from the balloon in the left main artery.
 
Additional Manufacturer Narrative
Additional information: patient's age and sex.A non-calcified lesion exhibiting 70% stenosis in the left main / lad.The device was prepped per ifu with no issues.The device did not pass through a previously deployed stent.The dislodgement occurred when attempting to deliver the stent to the lesion.The dislodged stent was not removed.It was stated that the stent was deployed.Resistance was not noted during withdrawal of the device.Patient is reported to be alive and well with no injury.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: it was stated that the dislodged stent was deployed in the target lesion using the same delivery system.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis summary: a kink was noted on the transition shaft.The stent was not present on the balloon and did not return for analysis.Crimp impressions were visible on the exposed balloon surface.The balloon folds were expanded.No damage was noted to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.No damage was noted to the remainder of the delivery system.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key11626197
Report Number9612164-2021-01329
Device Sequence Number14272711
Product Code NIQ
UDI-Device Identifier00643169556973
UDI-Public00643169556973
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2022
Device Model NumberRONYX30012UX
Device Catalogue NumberRONYX30012UX
Device Lot Number0010278353
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2021
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer04/12/2021
04/26/2021
05/17/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date04/23/2021
05/06/2021
05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR